# SDR IPXA09557059

- Difficulty date: July 31, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N434UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25465
- Aircraft time: 19,090 hours, 13,010 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LIGHTNING STRIKE IN SKIN STA 740, STR 12LT.  REPAIRED PER ATS ER 09-3976.
